Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Almost locally flat embeddings of $S^{n - 1}$ in $S^n$


Author: J. C. Cantrell
Journal: Bull. Amer. Math. Soc. 69 (1963), 716-718
DOI: https://doi.org/10.1090/S0002-9904-1963-10998-2
MathSciNet review: 0154288
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 2. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 133812
  • 3. J. C. Cantrell and C. H. Edwards, Jr., Almost locally polyhedral curves in Euclidean n-space, Trans. Amer. Math. Soc. 107 (1963), 451-457. MR 149453
  • 4. H. Gluck, Unknotting S1 in S4, Bull. Amer. Math. Soc. 69 (1963), 91-94. MR 142114
  • 5. B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59-65. MR 117693


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10998-2

American Mathematical Society